Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Exelon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My mother was recently placed on Exelor and has been extremely agitated and restless ever since. She can't sit still for more than a few seconds at a time and is completely worn out by the pacing she does. She is miserable. Has anyone else noticed restlessness from the drug?
Reply With Quote
  #2  
Old 08-19-2007, 11:30 PM
Khadijah
Guest
 
Posts: n/a
Default Abilify

I have experienced the same syptoms as well a lot of doom and gloom feelings I am doing research now but haven't found a lot on this subject on the internet. Your story is the first I read so far. Thanks
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:08 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.